# SDR FDEA201409142607

- Difficulty date: September 14, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 53,037 hours, 22,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N501
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1200 BETWEEN BL 0 - LBL 24 FLOORBEAM CORRODED.  REMOVED CORROSION FROM FLOORBEAM IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 AD1. CUT OUT DAMAGED SECTION AND FABRICATED REPAIR ANGLES IAW SRM 53-00-51 REPAIR 3 & ER 2-37153-801A REV A. INSTALLED REPAIR TO FLOORBEAM IAW SRM 53-00-51 REPAIR 3.
